Volume 5, Issue 4
Author Index to Volume 5

DOI:

Numer. Math. Theor. Meth. Appl., 5 (2012), pp. 653-654.

Published online: 2012-05

Preview Full PDF 93 946
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-5-653, author = {}, title = {Author Index to Volume 5}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2012}, volume = {5}, number = {4}, pages = {653--654}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/5954.html} }
TY - JOUR T1 - Author Index to Volume 5 AU - JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 653 EP - 654 PY - 2012 DA - 2012/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/nmtma/5954.html KW - AB -
. (1970). Author Index to Volume 5. Numerical Mathematics: Theory, Methods and Applications. 5 (4). 653-654. doi:
Copy to clipboard
The citation has been copied to your clipboard